MathSciNet Relay Station
MathSciNet bibliographic data
MR797536 (87i:11047) 11E25 (12D15 12E15 16A39)
Leep, David B.; Shapiro, Daniel B.; Wadsworth, Adrian R. Sums of squares in division algebras. Math. Z. 190 (1985), no. 2, 151–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement